# SDR SWAA2016022349268

- Difficulty date: February 17, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 64,816 hours, 51,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EXTERIOR EMER LIGHT INOPERATIVE.  R & R POWER SUPPLY IAW MM.
